# SDR HALA2023040500080

- Difficulty date: April 4, 2023
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 14,634 hours, 3,080 cycles
- Engine: Iae PW1133GJM
- Engine time: 11,094 hours, 2,439 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI 206748 - #2 ENG FAN BLADE POLY COAT PEELING. 0.25"X0.25" AREA - A. DEFERED PER AMM 72-11-03-220-805-A. REPAIR OR REPLACE IN 2600FC. TRANSCRIBED TO E1128-321-72-065 CLEARED MIC SHEET.  ORIGINAL SUBMISSION DATE: 4/5/2023.
